Boundedness Theorems for Certain General Second Order Non-linear Differential Equations.
Monatshefte für Mathematik, Tome 71 (1967), pp. 80-86
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177369,
author = {James S.W. Wong},
title = {Boundedness {Theorems} for {Certain} {General} {Second} {Order} {Non-linear} {Differential} {Equations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {80--86},
year = {1967},
volume = {71},
zbl = {0163.10603},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177369/}
}
James S.W. Wong. Boundedness Theorems for Certain General Second Order Non-linear Differential Equations.. Monatshefte für Mathematik, Tome 71 (1967), pp. 80-86. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177369/